Expand icon Search icon File icon file Download

Items where Author is "Uetz, Marc"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Correa, Jose and de Jong, Jasper and De Keijzer, Bart and Uetz, Marc (2019) The Inefficiency of Nash and Subgame Perfect Equilibria for Network Routing. Mathematics of Operations Research, 44 (4). pp. 1286-1303. DOI https://doi.org/10.1287/moor.2018.0968

This list was generated on Sat Feb 4 14:40:51 2023 GMT.